# SDR AALA20141210002

- Difficulty date: December 9, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N346AN
- Make and model: Boeing 767323
- Aircraft serial: 33085
- Aircraft time: 46,765 hours, 7,444 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: CM767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE EMER LIGHT AT FUSELAGE STATION 1320 INOPERATIVE.  R & R LAMP IAW AMM 33-51-06.  SYS CHECKED NORMAL.
